Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 90, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2007, 6:53 PM EDT for Franklin County, Pennsylvania. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 12, 2007, 8:00 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Franklin County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:15 PM EDT | TSTM WND DMG | 4 Nnw Greencastle, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1486 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 122253
SVRCTP
PAC055-130000-
/O.NEW.KCTP.SV.W.0090.070612T2253Z-070613T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
653 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF AMBERSON VALLEY TO UPPER
STRASBURG TO FAYETTEVILLE...AND MOVING SOUTHWEST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW HILL AND WAYNESBORO AROUND 700 PM EDT...
ST. THOMAS AND MARION AROUND 705 PM EDT...
GREENCASTLE AND FANNETTSBURG AROUND 715 PM EDT...
FORT LOUDON AROUND 720 PM EDT...
MERCERSBURG AROUND 735 PM EDT...
CLAYLICK AROUND 740 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 200...I-81 BETWEEN
MILE MARKERS 0 AND 22. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR
ROADS...ROUTE 11...ROUTE 30.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4029 7755 4006 7762 3984 7744 3962 7771
3970 7803 3997 7800
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:40 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 12, 5:40 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 540 PM EDT TUE JUN 12 2007 .SYNOPSIS... A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE WEDNESDAY ALLOWING FOR SCATTERED AFTERNOON THUNDERSTORMS. AN AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA UNTIL A COLD FRONT APPROACHES BY THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORMS WATCH 386 ISSUED FOR THE EASTERN HALF OF THE CWA UNTIL 8 PM. THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY AND TRAIN AS THEY MOVE FAIRLY QUICKLY TO THE SOUTHWEST AT AROUND 30 KTS...WITHIN A WELL DEFINED BELT OF SFC-850 HPA THETA-E CONVERGENCE. THE THUNDERSTORMS WILL SLOWLY DEVELOP/SPREAD TO THE WEST LATE TODAY AS OUTFLOW INTERACTS WITH THE VERY WARM AND UNSTABLE AIRMASS ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS OF PENN. BECAUSE OF THE REPEAT TSRA...SOME PLACES NEAR AND TO THE SE OF THE GREATER HARRISBURG AREA WILL SEE 1 TO 2 INCHES OF RAINFALL BY 01Z PM. CONVECTION WILL GRADUALLY DIMINISH TWD MIDNIGHT...WITH PARTLY TO MOSTLY CLOUDY SKIES LINGERING OVERNIGHT. MIN TEMPS TONIGHT /IN THE MID 50S NORTH AND WEST...AND IN THE U50S TO M60S ELSEWHERE/ WILL BE A FEW DEG ABOVE NORMAL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE FOCUS FOR CONVECTION WILL LIKELY SHIFT TO SOUTHERN AND WESTERN PA ON WEDNESDAY AS HIGH PRESSURE BUILDS DOWN THE COAST FROM NEW ENG...PUSHING THE STUBBORN EASTERN PENN SFC TROUGH AND ITS ASSOCIATED TONGUE OF LVLL MOISTURE SOUTHWEST. HIGHS WILL BE 5 TO 10F COOLER ON WED...ESPECIALLY OVER THE SUSQ VALLEY WHERE TEMPS NUDGED 90 THIS AFTERNOON AND AN EASTERLY FLOW WILL DRAW MARITIME AIRMASS INLAND. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A SPELL OF DRY AND SEASONABLE WEATHER APPEARS LIKELY THURSDAY THRU SATURDAY...AS SFC HIGH PRESSURE IS PARKED OFF OF THE MID ATLANTIC COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE EASTERN CONUS. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... NUMEROUS SHOWERS/TSRA WITH MAINLY MVFR VSBYS AND CIGS WILL CONTINUE THROUGH MID EVENING ACROSS THE SUSQ VALLEY AND NE ALONG THE I-81 CORRIDOR TO BETWEEN KIPT AND KAVP. FURTHER WEST...FROM KIPT TO KUNV AND KJST...AN ISOLATED BRIEF SHRA WILL POSSIBLE. CONVECTION WILL DIMINISH LATER THIS EVENING BUT STILL A STRAY SHOWER WITH BRIEF MVFR CONDITIONS WILL DRIFT SOUTHWESTWARD ACROSS CENTRAL AND ERN PENN OVERNIGHT. MAINLY VFR CONDITIONS WILL OCCUR FROM 02Z THROUGH 12Z WITH AREAS OF MVFR TO LOCALLY IFR VSBYS/CIGS IN VALLEY FOG DEVELOPING WHERE RAIN HAS FALLEN. THUS HAVE ADDED FOG TO IPT AND MDT TAFS...AS STORMS HAVE ALREADY OCCURRED OR WILL OCCUR IN THESE AREAS BEFORE THEY WEAKEN. OTHERWISE...CIGS AND VSBYS WILL BE GOOD...AS AIRMASS IS NOT HAZY TO START WITH. FOR WED...THE MAJORITY OF THE TIME FROM 12Z THROUGH 17Z WILL BE DOMINATED BY VFR CONDITIONS. LOCAL MVFR TO IFR FLYING CONDITIONS IN VALLEY FOG WILL DIMINISH QUICKLY BY 13Z. SCATTERED SHRA/TSRA WILL DEVELOP AROUND OR SHORTLY AFTER 17Z...MAINLY NEAR SOUTHERN TAF SITES...KJST...KAOO AND KMDT. THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF PENN. THIS WILL MEAN LITTLE DRYING LLVL AIR MOVING INTO PENN LEADING TO LITTLE IF ANY CHC FOR RAIN. SKIES SHOULD BE CLEAR AT NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A LIGHT...MAINLY NORTHEAST WIND. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TYBURSKI NEAR TERM...LAMBERT/TYBURSKI SHORT TERM...LAMBERT LONG TERM...TYBURSKI AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 12, 1:19 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 119 PM EDT TUE JUN 12 2007 PAZ004>006-010>012-017>019-024>027-033>035-037-045-131730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON- 119 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-041-042-046-049>053-056>059-063>066-131730- JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 119 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LAMBERT
In the hours before
Special weather statement, Jun 12, 5:36 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 536 PM EDT TUE JUN 12 2007 PAZ042-051>053-122215- COLUMBIA-MONTOUR-NORTHUMBERLAND-SULLIVAN- 536 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN MONTOUR... SOUTHEASTERN NORTHUMBERLAND AND SOUTHEASTERN SULLIVAN COUNTIES... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF NOXEN TO 7 MILES WEST OF HARVEYS LAKE TO 3 MILES NORTHWEST OF BERWICK TO 8 MILES SOUTHEAST OF BERWICK...MOVING SOUTHWEST AT 30 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS...ALONG WITH VERY HEAVY RAINFALL. THE RAIN MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR RICKETTS GLEN STATE PARK AROUND 545 PM... RED ROCK...FAIRMOUNT SPGS...CAMBRA...MAINVILLE AROUND 550 PM... STILLWATER...NUMIDIA...CENTRALIA...CENTRAL AROUND 555 PM AND ORANGEVILLE AROUND 600 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 226 AND 247. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE ROAD 61. FORECASTER: DEVOIR
Special weather statement, Jun 12, 5:52 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 552 PM EDT TUE JUN 12 2007 PAZ036-063-122300- CUMBERLAND-FRANKLIN- 552 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND SOUTHWESTERN CUMBERLAND COUNTIES... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF CARLISLE TO 9 MILES SOUTHEAST OF SHIPPENSBURG...MOVING SOUTHWEST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SHIPPENSBURG...NEWBURG AROUND 600 PM... AMBERSON VALLEY...SCOTLAND AROUND 615 PM...UPPER STRASBURG...ST. THOMAS AROUND 630 PM...MERCERSBURG AND FORT LOUDON AROUND 645 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 199 AND 210...I-81 BETWEEN MILE MARKERS 4 AND 31. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 30. FORECASTER: LAMBERT
Special weather statement, Jun 12, 6:02 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 602 PM EDT TUE JUN 12 2007 PAZ027-028-122315- JUNIATA-MIFFLIN- 602 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL MOVE SOUTHWEST AND AFFECT MIFFLIN AND WESTERN JUNIATA COUNTIES THROUGH 715 PM EDT... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF LEWISTOWN TO 13 MILES SOUTHEAST OF LEWISTOWN...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR WALNUT...SPRUCE HILL AROUND 615 PM...YEAGERTOWN...REEDSVILLE...BURNHAM AND LEWISTOWN AROUND 630 PM...STRODES MILLS...BELLEVILLE AROUND 645 PM...PERULACK AND MCVEYTOWN AROUND 700 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522... ROUTE 322...ROUTE 322/22...ROUTE 522. FORECASTER: LAMBERT/DEVOIR
Special weather statement, Jun 12, 6:25 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 625 PM EDT TUE JUN 12 2007 PAZ042-122300- SULLIVAN- 625 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND WESTERN SULLIVAN COUNTY THROUGH 7 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OVERTON...SOUTH TO DUSHORE AND BIGGERTOWN...MOVING SOUTHWEST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR OVERTON...LAPORTE AROUND 630 PM...SHUNK... MUNCY VALLEY AROUND 645 PM AND KETTLE CREEK GORGE AROUND 700 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: LAMBERT/MARTIN
Local storm report, Jun 12, 6:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BENTON 41.19N 76.39W
06/12/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN.
0615 PM TSTM WND DMG 2 SSW ORANGEVILLE 41.05N 76.43W
06/12/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN.
&&
GADSpecial weather statement, Jun 12, 6:38 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 638 PM EDT TUE JUN 12 2007 PAZ036-122315- FRANKLIN- 638 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF SHIPPENSBURG...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR FAYETTEVILLE AROUND 645 PM...CHAMBERSBURG AROUND 650 PM...ST. THOMAS AROUND 655 PM...MARION AROUND 705 PM AND GREENCASTLE AROUND 715 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 1 AND 25. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 30. FORECASTER: DEVOIR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 50 min |
| Jun 12, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 29 min |
| Jun 12, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 55 min |
| Jun 12, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 47 min |
| Jun 12, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Montour, Northumberland | 59 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.